# SDR DL76G091062

- Difficulty date: June 22, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 37,644 hours, 12,558 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 3488
- Condition: Odor
- Location: Mid Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WALL SURROUNDING MID GALLEY VERY WARM 2 FLIGHT ATTENDANTS BRIEFLY SMELLED SOMETHING BURNING IN MID GALLEY. FWD TO NEF FRC NBR 253.07 PLCARD INSTALLED.          R/R MID GALLEY CHILLER OPERATED CHILLER FOR 45 MIN. INSPECTE WALL BULKHEAD JUST AFT OF GALLEY NO OVER TEMP NOTICED. NO BURNING ODOR NOTED CHILLER CHKS NORMAL. O.K. FOR SERVICE.  AND PLACARD REMOVED.   ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS.
